# SDR ASAA2021053035004

- Difficulty date: May 30, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 28,467 hours, 9,130 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 #2 ENG HAS LONG TIME FAULT MSG 73-31162 THE MECHANICAL OVERSPEED PROTECTION IS OUT OF RANGE. GROUNDED - YES. RE-ACCOMPLISHED T/C 78273000 FOR #1 AND #2 ENGINES, NO FAULTS EITHER ENGINE,
